# SDR DALA2024031803397

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 984 Rbl 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0249117) AFT WET AREA MULTIPLE CORROSION AT MOP-SILL STA 947 TO STA 984 RBL 51 WL 208. REMOVED AND REPLACED DAMAGE MOP-SILL AND ANGLE AT STA 947 TO 984 RBL 51 WL 208 PER B737-800 SRM 51-40-02-0G AND DWG 147A8501.
